Об одном классе гипоэллиптических полиномов

Л.Р. Волевич; С.Г. Гиндикин

Matematiceskij sbornik (1968)

  • Volume: 117, Issue: 3, page 400-416
  • ISSN: 0368-8666

How to cite


Волевич, Л.Р., and Гиндикин, С.Г.. "Об одном классе гипоэллиптических полиномов." Matematiceskij sbornik 117.3 (1968): 400-416. <http://eudml.org/doc/70022>.

author = {Волевич, Л.Р., Гиндикин, С.Г.},
journal = {Matematiceskij sbornik},
keywords = {partial differential equations},
language = {rus},
number = {3},
pages = {400-416},
publisher = {Tipogr. Lissnera i Sobko},
title = {Об одном классе гипоэллиптических полиномов},
url = {http://eudml.org/doc/70022},
volume = {117},
year = {1968},

AU - Волевич, Л.Р.
AU - Гиндикин, С.Г.
TI - Об одном классе гипоэллиптических полиномов
JO - Matematiceskij sbornik
PY - 1968
PB - Tipogr. Lissnera i Sobko
VL - 117
IS - 3
SP - 400
EP - 416
LA - rus
KW - partial differential equations
UR - http://eudml.org/doc/70022
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.